MAUDE Adverse Event Report: ZYNO MEDICAL LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET

ZYNO MEDICAL LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET
Model Number A2-80072
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 04/23/2013
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
User reported issue was confirmed.A supplier corrective action request ((b)(4)) had been issued to address this issue.The complaint was determined as not mdr reportable at the initial determination by following company procedures.This mdr is retrospectively filed as a corrective action to address one of the fda inspection observations made on 08/11/2016.
 
Event or Problem Description
The customer stated that the tubing separated from the drip chamber.No patient was involved in this case.

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL LLC
177 pine street
natick MA 01760
MDR Report Key6247806
Report Number3006575795-2016-00114
Device Sequence Number439555
Product Code FPA
UDI-Device Identifier00814371020112
UDI-Public00814371020112
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA2-80072
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1